# SDR CALA2020011300125

- Difficulty date: January 6, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 55,666 hours, 18,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110479
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0556 STRINGER 16L IN MAIN CABIN IS RACKED AT STA780+36 .(96-35)() REF VT SAA N/R: 0084342 REPAIRED CRACKED STRINGER 16L IN MAIN CABIN AT STA 780+36 IAW B7 57-3 SRM 53-30-03 REPAIR 1 FIG 201 PG  201. WORK ACCOMPLISHED, INSPECTED.
